# SDR SWAA2016060952672

- Difficulty date: June 7, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 14,706 hours, 6,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101327
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT LIGHT COVER MISSING.  INSTALLED COVER IAW MM.
